# SDR MWEA011394

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99378041
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR TOP SKIN, LIGHT CORROSION AROUND ELEVATOR HOIST MOUNT SCREWS AT APPROXIMATELY XE73.  FABRICATED NEW SKIN SECTION AND FINGER DOUBLER.  INSTALLED REPAIR.
